I have been on 3000mg Keppra since left temporal l...
I have been on 3000mg Keppra since left temporal lobectomy in November 2008. I developed neuropathy years ago after starting on Keppra. I finally realized it would manifest shortly after taking my meds. Nothing will stop it, it goes on for hours and hours then I may get some relief if I continue to stay upright and walk. Miserable !! I am seeing a new neuro now, to try to titrate off of the Keppra.... so far I have titrated down to 1500mg but still have the neuropathy and generalized body aches. Also excessive weight gain and now diagnosed as pre-diabetic ... one side effect after another !! Has anyone had any severe issues titrating completely off the Keppra ? I'm so anxious to be totally free of this drug !! It did it's job of keeping me seizure free for 8 years but i don't know if I may just not have seizures any longer after the lobectomy, and after so long I'm just suffering the side effects of the medication that I may not even need anymore ??!! Please reply if you have any answers that may help me !! Thank you !!
Post created 2 months 1 week ago
No comments have been posted yet.